# SDR DL767991201

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Component: 273T62004
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O FROM MCO, RT LANDING GEAR DID NOT RETRACT.  DIVERTED TO ATL WITH ALL GEAR DOWN.  REPLACED RT MLG SIDE BRACE LOCK ACTUATOR.
